# SDR CA970620012

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Valve Lifters
- Condition: Sticking
- Location: Head Assy
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) ENGINE FAILED TO DEVELOP FULL POWER ON TAKEOFF. INSPECTION FOUND THE VALVES AND LIFTERS STICKING. THE HEAD ASSEMBLY AND ALL THE LIFTERS WERE REPLACED.
